标题:Extension of a class of decomposable measures using fuzzy pseudometrics
作者:Qiu, Dong; Zhang, Weiquan; Li, Cheng
作者机构:[Qiu, Dong] Chongqing Univ Posts & Telecommun, Coll Math & Phys, Chongqing 400065, Peoples R China.; [Zhang, Weiquan] Guangdong Med Coll, Sch Inform 更多
通讯作者:Qiu, D
通讯作者地址:[Qiu, D]Chongqing Univ Posts & Telecommun, Coll Math & Phys, Chongqing 400065, Peoples R China.
来源:FUZZY SETS AND SYSTEMS
出版年:2013
卷:222
页码:33-44
DOI:10.1016/j.fss.2012.09.010
关键词:Non-additive measures; Decomposable measures; Fuzzy metric; Space;; t-Norm; t-Conorm
摘要:In this paper, we consider a topological approach to extension of t-conorm-based decomposable measures by introducing a fuzzy pseudometric structure on an algebra of sets. We prove that every non-strict continuous Archimedean t-conorm-based decomposable measure can be extended from an algebra to the completion of this algebra under the fuzzy pseudometric and then to the sigma-algebra generated by this algebra. The existence of such an extension follows very simply from the well-known Caratheodory result. However, our topological proof offers an intuitive interpretation of the extension of decomposable measures. (C) 2012 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:12
Scopus被引频次:12
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84876686577&doi=10.1016%2fj.fss.2012.09.010&partnerID=40&md5=e684a6330a583ebe979f82b662f92dca
TOP